×

Controllability of nonlinear systems. (English) Zbl 0242.49040


MSC:

93B03 Attainable sets, reachability
93B05 Controllability
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bishop, R. L.; Crittenden, R. J., Geometry of Manifolds (1964), Academic Press: Academic Press New York · Zbl 0132.16003
[2] R. W. BrockettSIAM J. Control; R. W. BrockettSIAM J. Control · Zbl 0238.93001
[3] Chevalley, C., Theory of Lie Groups (1946), Princeton University Press: Princeton University Press Princeton, NJ · Zbl 0063.00842
[4] Chow, W. L., Über Systeme von linearen partiellen Differential-gleichungen erster Ordnung, Math. Ann., 117, 98-105 (1939) · Zbl 0022.02304
[5] Elliott, D. L., A consequence of controllability, J. Diff. Eqs., 10, 364-370 (1971) · Zbl 0216.27502
[6] Haynes, G. W.; Hermes, H., Nonlinear controllability via Lie theory, SIAM J. Control, 8, 450-460 (1970) · Zbl 0229.93012
[7] Helgason, S., Differential Geometry and Symmetric Spaces (1962), Academic Press: Academic Press New York · Zbl 0122.39901
[8] Hermann, R., E. Cartan’s geometric theory of partial differential equations, Advances in Math., 1, 265-315 (1965) · Zbl 0142.07104
[9] Hermann, R., On the accessibility problem in control theory, (International Symposium on Nonlinear Differential Equations and Nonlinear Mechanics (1963), Academic Press: Academic Press New York), 325-332 · Zbl 0142.36102
[10] Hermann, R., The differential geometry of foliations II, J. Math. Mech., 11, 305-315 (1962) · Zbl 0152.20502
[11] Jurdjevic, V., Abstract control systems: controllability and observability, SIAM J. Control, 8, 424-439 (1970) · Zbl 0262.93006
[12] Kalman, R. E.; Ho, Y. C.; Narendra, K. S., Controllability of linear dynamical systems, Contrib. Diff. Eqs., 1, 189-213 (1963) · Zbl 0151.13303
[13] Kobayashi, S.; Nomizu, K., (Foundations of Differential Geometry, Vol. I (1963), Interseience: Interseience New York) · Zbl 0119.37502
[14] Kučera, J., Solution in large of control problem: ẋ = (A(1 − u) + Bu)x, Czech. Math. J., 16, 91, 600-623 (1966) · Zbl 0207.46902
[15] Kučera, J., Solution in large of control problem: ẋ = (Au + Bv)x, Czech. Math. J., 17, 92, 91-96 (1967) · Zbl 0189.15701
[16] Lobry, C., Contrôlabilité des systèmes non linéaires, SIAM J. Control, 8, 573-605 (1970) · Zbl 0207.15201
[17] Lobry, C., Une propriété de l’ensemble des états accessibles d’un système guidable, C. R. Acad. Sci. Paris, 272, 153-156 (1971), Series A · Zbl 0207.15202
[18] Spanier, E. H., Algebraic Topology (1966), McGraw-Hill: McGraw-Hill New York · Zbl 0145.43303
[19] Sternberg, S., Lectures on Differential Geometry (1964), Prentice Hall: Prentice Hall Englewood Cliffs, NJ · Zbl 0129.13102
[20] H. J. Sussmann\( GL n\)SIAM J. Control; H. J. Sussmann\( GL n\)SIAM J. Control
[21] H. J. Sussmann; H. J. Sussmann · Zbl 0251.49014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.